# SDR ASAA0954263

- Difficulty date: January 19, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,516 hours, 1,640 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129105
- Part serial: 16NT35
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 5,516 hours, 1,640 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH WEATHER RADAR ON WXR STAB ANNUNCIATES ON BOTH PILOTS DISPLAYS.  STAB BUTTON ON RADAR CONTROL PANEL APPEARS TO BE STUCK.  GROUNDED YES. REPLACED WEATHER RADAR CONTROL PANEL REF MM 34-43-91.  OPS CHECK NML REF MM 34-43-00.
